Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 241, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 6, 2011, 4:33 PM EDT for Brantley County, Camden County, Glynn County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2011, 4:33 PM EDT (20:33 UTC)
- Expired
- Aug 6, 2011, 5:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 68 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718 WUUS52 KJAX 062033 SVRJAX GAC025-039-127-062115- /O.NEW.KJAX.SV.W.0241.110806T2033Z-110806T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 433 PM EDT SAT AUG 6 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA SOUTHWESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA NORTHERN CAMDEN COUNTY IN SOUTHEAST GEORGIA * UNTIL 515 PM EDT * AT 433 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WAVERLY...OR 8 MILES NORTH OF WOODBINE...AND MOVING EAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. && LAT...LON 3119 8160 3107 8157 3093 8180 3110 8184 TIME...MOT...LOC 2033Z 258DEG 3KT 3108 8173 $$ SHULER
1 follow-up statement
630 WWUS52 KJAX 062115 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 515 PM EDT SAT AUG 6 2011 GAC025-039-127-062125- /O.EXP.KJAX.SV.W.0241.000000T0000Z-110806T2115Z/ BRANTLEY GA-GLYNN GA-CAMDEN GA- 515 PM EDT SAT AUG 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CAMDEN...SOUTHWESTERN GLYNN AND SOUTHEASTERN BRANTLEY COUNTIES HAS EXPIRED... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 40 MPH ARE STILL POSSIBLE. LAT...LON 3119 8160 3107 8157 3093 8180 3111 8184 TIME...MOT...LOC 2115Z 258DEG 3KT 3109 8169 $$ SHULER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:07 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 6, 3:07 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT SAT AUG 6 2011
.CURRENTLY...SCATTERED CONVECTION HAS DEVELOPED OVER THE AREA
WITH ACTIVITY SLOWLY FOCUSING TOWARD THE INLAND AREAS AS THE E
COAST SEA BREEZE MOVES INLAND. TEMPS ARE IN THE MID AND UPPER 90S
OUTSIDE OF THE CONVECTIVE AREAS. SO FAR...CONVECTION HAS BEEN TAME
BUT ANTICIPATE STRONGER CONVECTION WILL DEVELOP DUE TO OUTFLOW
BOUNDARIES AND HIGHER INSTABILITY OVER INLAND AREAS. REMNANTS OF
T.S. EMILY CONT TO SLOWLY SHIFT NWD...AND MODELS CONT THE TREND
OF MOVING THE SYSTEM N AND THEN NE OVER THE NEXT 24-36 HRS.
.SHORT TERM...
TONIGHT...MODELS SHOW MID LEVEL RIDGE AXIS OVER NE FL SLOWLY
DROPPING SWD AS A MID LEVEL TROUGH OVER GA MOVES EWD. THIS WILL
SUPPRESS LOW LEVEL RIDGE SWD WITH PREVAILING SWLY LLVL WINDS.
SCT CONVECTION IS EXPECTED IN THE EVENING HOURS WITH 30-40% RAIN
CHANCES INLAND AND AROUND 20% COAST. LITTLE TO NO FOG DUE TO LIGHT
SWLY WINDS CONTINUING LATE TONIGHT AND MID-UPPER 70 DEG MINS.
SUNDAY THROUGH MONDAY...THE GENERAL PATTERN OF LLVL RIDGE WELL TO
OUR S AND TROUGH TO OUR N WILL CONTINUE. MEAN FLOW WILL BE WLY
AROUND 10-15 KT GIVING VIRTUALLY LITTLE CHANCE FOR AN E COAST SEA
BREEZE. PWATS WILL REMAIN ELEVATED ONCE AGAIN AROUND 2 INCHES.
ANTICIPATE W COAST SEA BREEZE WILL INITIATE ISOLD TO SCT
CONVECTION IN THE LATE MORNING/EARLY AFTN AND SPREAD EWD WHILE
CONVECTIVE TRENDS INCREASE. BELIEVE CHANCE POPS WILL SUFFICE AT
THIS TIME. LITTLE CHANGE IN TEMP PROFILE SUGGESTS MID-UPPER 90S
AGAIN ESPECIALLY WITH THE DUE WLY FLOW. HEAT INDICES WILL FLIRT
WITH HEAT ADVY CRITERIA SO WILL CONTINUE TO MONITOR FOR LATER
ADVY AND OUTLOOKS. TUE...GFS SHOWS A DISTURBANCE IN THE NEAR ZONAL
FLOW ALOFT OVER THE NRN GULF OF MEXICO...BUT THIS LOOKS SUSPECT
AND WILL DISREGARD. WILL CONT WITH A SIMILAR POPS REGIME AND
CAPPED AT 40% AT THIS TIME. HEAT INDICES WILL PUSH NEAR 105-110
ONCE AGAIN WITH LITTLE RELIEF IN SIGHT.
.LONG TERM...WED-SAT.
AN EAST COAST TROUGH WILL DOMINATE WITH THE SRN EXTENSION OF THE
TROUGH JUST OFF THE NE FL/SE GA COAST. DEEP LAYER RIDGE WILL
REMAIN NEARLY STATIONARY OVER THE N CENTRAL GULF OF MEXICO.
SOME DRIER AIR STILL FCST TO SHIFT SWD INTO THE OUR NRN ZONES SO
CONFIDENCE IN THIS REMAINS FAIRLY GOOD. SHOULD SEE DECREASED RAIN
CHANCE OVER SE GA BUT REMAINING NEAR NORMAL OVER NE FL WHERE
DEEPER MOISTURE WILL REMAIN RELATIVELY INTACT. TEMPS ARE EXPECTED
TO DROP SLOWLY THROUGH THE WEEK TO NEAR NORMAL.
&&
.AVIATION...
SHOWERS/STORMS HAVE BEEN SMALL AND BRIEF WITH MINIMAL LIGHTNING SO
FAR. SEABREEZE IS MOVING STEADILY WEST AWAY FROM JAX...CRG...AND
SSI WHERE THERE REMAINS VERY LITTLE IN THE WAY OF ANY ADDITIONAL
THREAT OF RAIN. VFR WILL CONTINUE AT THOSE THREE TERMINALS. GNV
WILL REMAIN IN THE THREAT ZONE FOR THUNDERSTORMS THE REMAINDER OF
THE AFTERNOON. WILL CARRY VCTS THERE FOR NOW AND WILL MONITOR
VERY CLOSELY FOR AMENDMENTS. IF A THUNDERSTORM MOVES OVER THE
TERMINAL...BRIEF IFR CEILINGS AND VISIBILITIES AS WELL AS GUSTY
WINDS CAN BE EXPECTED.
&&
.MARINE...
WESTERLY WINDS WILL PREVAIL OUTSIDE OF AFTERNOON LOCAL SEABREEZE
EFFECTS. SOUTHWESTERLY NOCTURNAL SURGES CAN BE EXPECTED EACH
NIGHT. WILL GO WITHOUT AN SCEC TONIGHT BUT WILL LIKELY NEED ONE
THE NEXT COUPLE OF NIGHTS AS WINDS INCREASE TO 15 TO 20 KNOTS.
WESTERLY FLOW WILL RAISE THE THREAT OF THUNDERSTORMS MOVING
OFFSHORE THE NEXT FEW DAYS.
RIP CURRENTS: MODERATE RISK. SURF IS IN THE 2-3 FT RANGE WITH
SOME NOTABLE SE SWELLS OF ABOUT 3 FT WITH PERIODS OF 9 SECONDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 96 76 97 / 30 30 20 40
SSI 80 94 79 94 / 10 30 20 30
JAX 76 97 77 96 / 30 40 20 40
SGJ 77 94 78 94 / 20 40 20 30
GNV 75 95 76 94 / 30 30 20 40
OCF 75 95 77 94 / 30 30 10 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR APPLING-ATKINSON-
BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
SHASHY/SHULER/WALKERHazardous weather outlook, Aug 6, 4:21 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 421 AM EDT SAT AUG 6 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-070900- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 421 AM EDT SAT AUG 6 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...HEAT ADVISORY ALL ZONES THROUGH THIS EVENING... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...TODAY AND TONIGHT... ANOTHER DAY OF DANGEROUSLY HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES NEAR 110 DEGREES THIS AFTERNOON. A HEAT ADVISORY HAS BEE ISSUED FOR ALL AREAS. SCATTERED THUNDERSTORMS ARE EXPECTED TO FIRST DEVELOP ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA BY EARLY AFTERNOON. STORMS WILL CONTINUE TO DEVELOP ACROSS THE REMAINDER OF NORTHEAST FLORIDA THROUGH THE AFTERNOON...WITH A FOCUS FOR CONVECTION BETWEEN HIGHWAY 301 AND INTERSTATE 95 DURING THE LATE AFTERNOON AND EARLY EVENING. STORM STORM MOTION WILL PRODUCE LOCALLY HEAVY RAINFALL...AND GUSTY WINDS WILL BE POSSIBLE IN STRONGER CELLS. INCREASING SWELLS WILL ELEVATE THE RIP CURRENT RISK ALONG THE COAST. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR AT THE BEACHES THROUGH THE WEEKEND DUE TO LONG PERIOD SWELLS. DANGEROUS HEAT IS FORECAST THROUGH THE MIDDLE OF NEXT WEEK WITH HEAT INDICES ABOVE 105 EACH AFTERNOON. SCATTERED THUNDERSTORMS WILL OCCUR EACH AFTERNOON AND EVENING...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Special weather statement, Aug 6, 3:32 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 332 PM EDT SAT AUG 6 2011 GAZ153-154-062000- COASTAL GLYNN-INLAND GLYNN- 332 PM EDT SAT AUG 6 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN GLYNN COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF EVERETT...OR 10 MILES WEST OF DARIEN...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BOYS ESTATE AND EVERETT THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3126 8144 3130 8172 3142 8162 3131 8143 TIME...MOT...LOC 1933Z 177DEG 1KT 3136 8160 ZIBURA
Special weather statement, Aug 6, 3:35 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 PM EDT SAT AUG 6 2011
FLZ022-023-062000-
BAKER-COLUMBIA-
335 PM EDT SAT AUG 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN BAKER
AND NORTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 400 PM EDT...
AT 336 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR 16 MILES EAST
OF WHITE SPRINGS...MOVING SOUTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3037 8266 3038 8266 3040 8264 3043 8265
3044 8267 3052 8266 3047 8239 3034 8239
3034 8267 3037 8267
TIME...MOT...LOC 1936Z 312DEG 13KT 3039 8250
ZIBURASpecial weather statement, Aug 6, 3:47 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 347 PM EDT SAT AUG 6 2011 GAZ163-062030- CLINCH- 347 PM EDT SAT AUG 6 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF DU PONT...OR 7 MILES SOUTHWEST OF HOMERVILLE...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMERVILLE AND DU PONT THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3108 8295 3109 8267 3086 8269 3085 8290 TIME...MOT...LOC 1947Z 177DEG 1KT 3095 8280 SHULER
Special weather statement, Aug 6, 3:56 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
356 PM EDT SAT AUG 6 2011
GAZ152-153-165-062045-
BRANTLEY-INLAND CAMDEN-INLAND GLYNN-
356 PM EDT SAT AUG 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...WESTERN GLYNN AND NORTHWESTERN CAMDEN COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...
AT 357 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM WAYNESVILLE TO 3
MILES NORTHWEST OF TARBORO...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ATKINSON...WAYNESVILLE...
THALMANN AND TARBORO THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3100 8181 3106 8194 3135 8187 3135 8176
3133 8174 3135 8171 3135 8166
TIME...MOT...LOC 1957Z 269DEG 3KT 3125 8179 3103 8185
SHULERSpecial weather statement, Aug 6, 4:00 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
400 PM EDT SAT AUG 6 2011
FLZ023-062030-
BAKER-
400 PM EDT SAT AUG 6 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...
AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF SANDERSON...OR 20
MILES NORTH OF RAIFORD...MOVING SOUTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANDERSON THROUGH 430 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3042 8245 3042 8221 3039 8219 3025 8219
3025 8245
TIME...MOT...LOC 2000Z 332DEG 4KT 3034 8232
ZIBURASpecial weather statement, Aug 6, 4:07 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 407 PM EDT SAT AUG 6 2011 FLZ022-062045- COLUMBIA- 407 PM EDT SAT AUG 6 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COLUMBIA COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT... AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES WEST OF FIVE POINTS...OR 4 MILES NORTHWEST OF LAKE CITY...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WINFIELD...FIVE POINTS... WATERTOWN AND LAKE CITY THROUGH 445 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3028 8253 3010 8254 3010 8276 3028 8276 TIME...MOT...LOC 2008Z 010DEG 5KT 3021 8270 ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 2:39 AM EDT | Heat Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 17 hr |
| Aug 6, 2:53 PM EDT | Special Weather Statement | JAX | Echols | 37 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | JAX | Charlton | 35 min |
| Aug 6, 3:32 PM EDT | Special Weather Statement | JAX | Glynn | 28 min |
| Aug 6, 3:47 PM EDT | Special Weather Statement | JAX | Clinch | 43 min |
| Aug 6, 3:56 PM EDT | Special Weather Statement | JAX | Brantley | 49 min |
| Aug 6, 4:16 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 44 min |
| Aug 6, 4:35 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Glynn | 85 min |
| Aug 6, 4:52 PM EDT | Special Weather Statement | JAX | Bacon, Brantley, Pierce | 38 min |
| Aug 6, 5:10 PM EDT | Areal Flood Advisory | JAX | Bacon, Pierce, Ware | 65 min |
| Aug 6, 6:24 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Wayne | 66 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.